# SDR UIEA2017010400008

- Difficulty date: December 30, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,924 hours, 23,337 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T313812
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR LEAK IN LEFT MLG WW.  FOUND DUCT BELOW CENTERT ISOLATION VALVE CRACKED.  REMOVED AND REPLACED THE DUCT ASSY IAW AMM 36-11-01.  NO LEAKS NOTED.
